CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear adaptive blind whitening for MIMO channels 期刊论文
IEEE TRANSACTIONS ON SIGNAL PROCESSING, 2005, 卷号: 53, 期号: 8, 页码: 2635-2647
Authors:  Chen, HF;  Cao, XR;  Fang, HT;  Zhu, J
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
blind equalization  blind intersymbol interference (ISI) cancellation  blind source separation (BSS)  multiple-input-multiple-output (MIMO) linear systems  nonlinear blind equalization  second-order statistics (SOS)  signal uncorrelation  signal whitening  
Convergence of stochastic-approximation-based algorithms for blind channel identification 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2002, 卷号: 48, 期号: 5, 页码: 1214-1225
Authors:  Chen, HF;  Cao, XR;  Zhu, J
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
stochastic approximation  wireless communication  
The hamiltonicity of bipartite graphs involving neighborhood unions 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 249, 期号: 1-3, 页码: 45-56
Authors:  Chen, GT;  Saito, A;  Wei, B;  Zhang, XR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
neighborhood union  hamiltonicity  bipartite graphs  
Degree-light-free graphs and Hamiltonian cycles 期刊论文
GRAPHS AND COMBINATORICS, 2001, 卷号: 17, 期号: 3, 页码: 409-434
Authors:  Chen, GT;  Wei, B;  Zhang, XR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Pole assignment for stochastic systems with unknown coefficients 期刊论文
SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES, 2000, 卷号: 43, 期号: 3, 页码: 313-323
Authors:  Chen, HF;  Cao, XR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic system  leading control  pole assignment  adaptive control  
A Tobin-type estimate of censored linear models 期刊论文
ACTA MATHEMATICA SCIENTIA, 1998, 卷号: 18, 期号: 4, 页码: 361-370
Authors:  Chen, XR;  Zhu, LX
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
censoring  linear models  Tobin-type estimate  
Perturbation realization, potentials, and sensitivity analysis of Markov processes 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1997, 卷号: 42, 期号: 10, 页码: 1382-1393
Authors:  Cao, XR;  Chen, HF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
perturbation analysis  Poisson equations  sample-path analysis  
Asymptotics in addition of pseudo-random sequences 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1997, 卷号: 40, 期号: 6, 页码: 612-621
Authors:  Chen, XR;  Fang, KT;  Zhang, RC;  Zhu, LX
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
pseudo-random numbers  linear congruential generator  
Abnormal behavior of the least squares estimate of multiple regression 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1997, 卷号: 40, 期号: 3, 页码: 234-242
Authors:  Chen, XR;  An, HZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
least squares estimation  multiple regression  weak consistency  
Almost sure convergence of weighted sums 期刊论文
STATISTICA SINICA, 1996, 卷号: 6, 期号: 2, 页码: 499-507
Authors:  Chen, XR;  Zhu, LX;  Fang, KT
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
almost sure convergence  linear regression  consistency